# SDR MALA040807

- Difficulty date: October 11, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 14,260 hours, 15,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN LAN, MAINTENANCE FOUND RT I/B SEAT TRACK BL 0 STA 300.0 CORRODED.  MAINTENANCE REPAIRED IAW MESABA EO S53060.  AIRCRAFT WAS RETURNED TO SERVICE 10/12/04.
